# SDR UIEA2018081201660

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,502 hours, 18,378 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 220185917
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT PACK INOP DUE BURNING ODOR ABOVE PACK AREA. REMOVED AND REPLACED HOT AIR LINE HOSE AS PER AMM 21-51-10-434-043 AND LT PACK LEAK AND OPS CHECKS OK.
